# SDR CALA2015052900456

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 69,407 hours, 17,226 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8103060000
- Part serial: 3390
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 413 IN AFT GALLEY PRODUCED WHITE SMOKE AT START-UP, FLIGHT ATTENDANT DISCONTINUED USE.  R & R OVEN 413 AFT GALLEY.  OPERATIONS CHECKED SEVERAL TIMES.  OPERATIONS CHECKED NORMAL & NO SMOKE NOTED.  AMM REF 25-34-00-000-801C3 & 25-34-00-400-801C1.
